# SDR COMA0060042

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 10,036 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDSHIELD HEAT CAUTION MESSAGE.  REPLACED THE WINDSHIELD HEAT CONTROLLER.
